Modeling Luminance Distribution in Optical Systems Using Fractional Boundary Value Problems via Green’s Function
M’hamed Bensaid,
Mohammed Said Souid,
Amar Benkerrouche and
Hatira Günerhan
Journal of Mathematics, 2026, vol. 2026, 1-15
Abstract:
This paper investigates the mathematical modeling of luminance distribution in optical systems through the framework of fractional boundary value problems (FBVPs). Starting from geometric optics principles, we formulate the luminance at an image point as an integral operator involving the object’s luminance and the optical device characteristics. We translate this physical problem into a fractional differential equation with boundary conditions, capturing intricate interactions in light propagation. Employing fractional calculus tools and integral equation theory, we establish the existence and uniqueness results for solutions using fixed-point methods, particularly the Banach contraction principle. Furthermore, the study explores Ulam–Hyers stability, demonstrating robustness of luminance distributions under small perturbations in system parameters. An illustrative example highlights applicability to realistic scenarios. Our results enrich the understanding of luminance proportionality between objects and their images and provide a solid analytical foundation for optical system design and analysis.
Date: 2026
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/5556729.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/5556729.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:5556729
DOI: 10.1155/jom/5556729
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().